Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
33 Posts
Discussion Starter · #1 ·
Hi everyone,

This is my firsty time on this thread.  I was diagnosed with PCOS in the early 90's.  No one really new much about it then.  I was just told that I could go on the pill or start treatment.  Started on Clomid, but after 6 months no joy.  Was then referred to Bart's, and Had my tubes checked etc.  Unfortunately, my husband (who was in the RAF) was posted to Stafford, so all they could offer me was more clomid.  Amazingly this time it worked, and I gave birth to a little girl in December 1998. 
We have now been trying again for about 4 years.  I have been on loads of cycles with Clomid, and I have had a monitored clomid cycle and 2 iui's(which were very time consuming and emotional plus we had to pay because we had already conceived one child).  I am now having my notes reviewed, and they have asked me if I would consider going on Metformin.  I went on it years ago and had really bad stomach upsets. 
I suffer from really bad facial hair and I put weight on really easy.  Would Metformin help me with this as well as helping me to ovulate,
I would be interested in any experiences or advice you may have.

Snickers
 

·
Premium Member
Joined
·
14,698 Posts
hi


welcome to ff!!

i too have pcos and have had clomid, i am also on metformin. I suffer with my weight too and find metformin really helps with keeping my weight stable.
I find that as long as i take the metformin on a full stomach and stagger them throughout the day then it helps to control the upset stomach, maybe you could try taking it again and see what happens? I also found that the metformin has helped me with regulating my cycles.

Hope you get on ok , let us know

I noticed you are also at norfolk fertility clinic , i am too, how are you finding it?

love
suzie aka olive xx
 

·
Registered
Joined
·
604 Posts
Hi there
Welcome to FF
I am also on metformin and has suffered in the last 2 weeks with a bad tummy but this is usually when I take them on an emopty stomach and when I take them too close together, but now it has started to wear off and in the packet info it says to expect symtpoms like that for the firt 2 weeks, so if you can bear it for 2 weeks then I would give it a shot.
It's too early for me to know whether it is helping me but will keep you posted.

Chick
 
1 - 3 of 3 Posts
Top